MAUDE Adverse Event Report: BAYLIS MEDICAL COMPANY INC. VERSACROSS ACCESS SOLUTION; CATHETER, SEPTOSTOMY

BAYLIS MEDICAL COMPANY INC. VERSACROSS ACCESS SOLUTION; CATHETER, SEPTOSTOMY
Model Number VXSK0031
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/08/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There is no reasonable evidence to suggest that the baylis medical devices caused or contributed to the reported incident.However, as baylis medical devices were reported to be among the devices used in the procedure, baylis medical has decided to submit this report.A dhr review was completed for all the devices in the lot and all devices meet relevant specifications prior to release.
 
Event or Problem Description
During a cardiology procedure, after the transseptal puncture was completed with the versacross rf wire (vxw) from the versacross access solution kit, a piece of tissue debris was noted to be adhered to the vxw on intracardiac echocardiography.The debris was aspirated, and the procedure continued.There is no reasonable evidence to suggest that the baylis medical devices caused or contributed to the reported incident.However, as baylis medical devices were reported to be among the devices used in the procedure, baylis medical has decided to submit this report.

Brand Name
VERSACROSS ACCESS SOLUTION
Common Device Name
CATHETER, SEPTOSTOMY
Manufacturer (Section D)
BAYLIS MEDICAL COMPANY INC.
5959 trans-canada highway
montreal, quebec H4T 1 A1
CA  H4T 1A1
Manufacturer (Section G)
BAYLIS MEDICAL COMPANY INC.
2775 matheson blvd. east
mississauga, ontario L4W 4 P7
CA   L4W 4P7
Manufacturer Contact
meghal khakhar
5959 trans-canada highway
montreal, quebec H4T 1-A1
CA   H4T 1A1
MDR Report Key16117815
Report Number3019751610-2023-00004
Device Sequence Number6961312
Product Code DXF
UDI-Device Identifier00685447011828
UDI-Public(01)00685447011828(17)241210(10)VXFC170822
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/10/2024
Device Model NumberVXSK0031
Device Lot NumberVXFC170822
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2022
Initial Report FDA Received Date01/06/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown